Home > Journals > Gazzetta Medica Italiana Archivio per le Scienze Mediche > Past Issues > Gazzetta Medica Italiana Archivio per le Scienze Mediche 2004 February;163(1) > Gazzetta Medica Italiana Archivio per le Scienze Mediche 2004 February;163(1):19-21

CURRENT ISSUE
 

JOURNAL TOOLS

eTOC
To subscribe PROMO
Submit an article
Recommend to your librarian
 

ARTICLE TOOLS

Reprints
Permissions

 

CLINICAL CASES   

Gazzetta Medica Italiana Archivio per le Scienze Mediche 2004 February;163(1):19-21

Copyright © 2004 EDIZIONI MINERVA MEDICA

language: Italian

Hematologic changes during AIDS infection. A case report

Terra M., Pellicanò S., Calzone R., Luciani F., Terra L.

Regione Calabria, Divisione di Malattie Infettive, ASL n. 5, Ospedale «S. Giovanni di Dio», Crotone


PDF


Hematologic chang­es dur­ing HIV in­fec­tion are ­very fre­quent and ­show a mul­ti­fac­to­ri­al eti­ol­o­gy. In all in­fec­tion phas­es anae­mia, neu­tro­pe­nia, plate­let dis­or­ders and chang­es in ­blood co­ag­u­la­tion ­such as throm­bot­ic throm­bo­cy­to­pen­ic pur­pu­ra, def­i­cit of S-pro­tein and anti­co­ag­u­lant lu­pus, can ap­pear. Opportunistic in­fec­tions and ­anti-HIV ­drugs, can pro­duce mar­row de­pres­sion too. A ­case of se­ri­ous ane­mia ­with neu­tro­pe­nia and plate­let dis­or­der, clin­i­cal­ly char­ac­ter­ized by mod­est as­the­nia is de­scribed.

top of page